# SDR CALA2025031802924

- Difficulty date: March 16, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28804
- Aircraft time: 78,270 hours, 28,919 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK STA 328 FLOOR BEAM HAS CORROSION ON UPPER SURFACE BETWEEN RBL 0 TO RBL 45,   STRAP REPAIR ON ONE SIDE OF FLANGE APPROX RBL15 STA328. THIS REPAIR WAS CUT OUT AND REPLACED WITH NEW T-CHORD SECTION.
